MAUDE Adverse Event Report: ALLERGAN (IRVINE) XEN 45 GTS; IMPLANT, EYE VALVE

ALLERGAN (IRVINE) XEN 45 GTS; IMPLANT, EYE VALVE
Catalog Number 5507-001
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Healthcare professional reported a xen®45 gts "implant broken due to defective slider" during implantation in left eye.Device available for return.Surgery was completed with second xen®45 gts device.No eye injury noted.
 
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
Device analysis: a visual evaluation of the xen injector was performed.No damage was observed.A functionality test was performed.During the functionality test, smooth operation of the slider knob in each bevel position (traveling the entire distance) was observed and the needle moved in tandem with the slider knob which meets the expected result.Slider resistance is not verified since , smooth operation of the slider knob in each bevel position (traveling the entire distance) was observed and the needle moved in tandem with the slider knob during the functionality test.Additional, changed, and/or corrected data: d9, h3, h6.
 
Event or Problem Description

Brand Name
XEN 45 GTS
Common Device Name
IMPLANT, EYE VALVE
Manufacturer (Section D)
ALLERGAN (IRVINE)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
ALLERGAN (IRVINE)
2525 dupont drive
irvine CA 92612
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24379585
Report Number3011299751-2026-00021
Device Sequence Number16016997
Product Code KYF
UDI-Device Identifier10888628032439
UDI-Public(01)10888628032439(10)64984(11)231026(17)261031
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K161457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5507-001
Device Lot Number64984
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown